Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 91, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2016, 5:27 PM CDT for Johnson County, Tarrant County, Texas. It was in force for 63 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2016, 5:27 PM CDT (22:27 UTC)
- Expired
- Mar 30, 2016, 6:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Johnson County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 2 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 5:30 PM CDT | TSTM WND GST 65 | Edgecliff, TX | $$ |
| Mar 30, 5:32 PM CDT | HAIL 1 | 3 N Burleson, TX | $$ |
| Mar 30, 5:36 PM CDT | HAIL 0.88 | Crowley, TX | $$ |
| Mar 30, 5:38 PM CDT | TSTM WND GST 70 | Burleson, TX | $$ |
| Mar 30, 5:40 PM CDT | HAIL 1 | 2 S Crowley, TX | NICKEL TO QUARTER SIZED HAIL ON FM1107 |
| Mar 30, 5:40 PM CDT | HAIL 1 | 2 S Crowley, TX | NICKEL TO QUARTER HAIL |
| Mar 30, 5:42 PM CDT | TSTM WND GST 60 | 6 Sw Fort Worth, TX | HULEN AND ALTA MESA |
| Mar 30, 5:49 PM CDT | TSTM WND GST 65 | Mansfield, TX | 287 AND RUSSELL CARY RD IN MANSFIELD |
| Mar 30, 5:49 PM CDT | HAIL 0.75 | Joshua, TX | $$ |
| Mar 30, 5:57 PM CDT | HAIL 1.25 | Briaroaks, TX | HALF DOLLAR SIZE HAIL IN BRIAROAKS |
| Mar 30, 6:24 PM CDT | HAIL 1.75 | 1 S Lillian, TX | GOLF BALL SIZED HAIL JUST SOUTH OF LILIAN |
| Mar 30, 6:31 PM CDT | TSTM WND GST 60 | Venus, TX | 60 MPH WIND MEASURED BY AMATEUR RADIO OPERATOR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:09 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1073 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
442
WUUS54 KFWD 302227
SVRFWD
TXC251-439-302330-
/O.NEW.KFWD.SV.W.0091.160330T2227Z-160330T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 630 PM CDT
* AT 526 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BENBROOK TO GODLEY...MOVING EAST AT 25 MPH.
HAZARD...65 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BURLESON...CROWLEY...EDGECLIFF VILLAGE AND EDGECLIFF AROUND 540 PM
CDT.
CLEBURNE...FOREST HILL AND JOSHUA AROUND 545 PM CDT.
EVERMAN AROUND 550 PM CDT.
KENNEDALE...KEENE...RENDON AND CROSS TIMBER AROUND 555 PM CDT.
MANSFIELD AND ALVARADO AROUND 610 PM CDT.
VENUS AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIAROAKS AND WESTOVER HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3255 9704 3255 9709 3231 9710 3231 9761
3256 9756 3256 9755 3264 9754 3275 9741
3275 9703
TIME...MOT...LOC 2226Z 276DEG 20KT 3262 9742 3244 9751
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
922 follow-up statements
729
WWUS54 KFWD 302238
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT WED MAR 30 2016
TXC251-439-302330-
/O.CON.KFWD.SV.W.0091.000000T0000Z-160330T2330Z/
JOHNSON TX-TARRANT TX-
538 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR JOHNSON AND SOUTHERN TARRANT COUNTIES...
AT 537 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EVERMAN TO CROSS TIMBER TO NEAR CLEBURNE...MOVING EAST
AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
KENNEDALE AROUND 545 PM CDT.
RENDON AROUND 550 PM CDT.
ALVARADO AROUND 555 PM CDT.
MANSFIELD AROUND 600 PM CDT.
VENUS AROUND 615 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIAROAKS AND WESTOVER HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING...ESPECIALLY ACROSS POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3255 9704 3255 9709 3231 9710 3231 9761
3256 9756 3256 9755 3264 9754 3275 9741
3275 9703
TIME...MOT...LOC 2237Z 282DEG 21KT 3261 9731 3249 9734 3239 9742
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
BAIN202
WWUS54 KFWD 302257
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT WED MAR 30 2016
TXC251-439-302330-
/O.CON.KFWD.SV.W.0091.000000T0000Z-160330T2330Z/
JOHNSON TX-TARRANT TX-
557 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN JOHNSON AND SOUTHEASTERN TARRANT COUNTIES...
AT 556 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MANSFIELD TO NEAR ALVARADO TO 6 MILES WEST OF
CLEBURNE...MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED 60 TO 70 MPH WINDS NEAR
BURLESON.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
MANSFIELD...ALVARADO AND PANTEGO AROUND 600 PM CDT.
VENUS AROUND 620 PM CDT.
CLEBURNE AROUND 625 PM CDT.
KEENE AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIAROAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING ACROSS POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3235 9760 3253 9738 3274 9727 3275 9707
3275 9703 3255 9704 3255 9709 3231 9710
3231 9761
TIME...MOT...LOC 2256Z 260DEG 15KT 3262 9710 3249 9723 3235 9751
HAIL...1.25IN
WIND...70MPH
$$
BAINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:43 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Mar 30, 2:43 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 243 PM CDT WED MAR 30 2016 .DISCUSSION... EARLY AFTERNOON SATELLITE IMAGERY CONTINUES TO SHOW SOME BREAKS IN THE CLOUD COVER MAINLY WEST OF INTERSTATE 35. TEMPERATURES HAVE WARMED INTO THE UPPER 70S AND LOWER 80S WITH THE DRYLINE MIXING EAST TOWARD WICHITA FALLS AND EXTENDING SOUTHWEST TOWARD SWEETWATER. LARGE SCALE FORCING FOR ASCENT CONTINUES TO SPREAD OVER THE AREA AND SHOULD HAVE NO PROBLEM LIFTING SURFACE BASED PARCELS ACROSS NORTH TEXAS THROUGH THIS EVENING. THE 18Z FWD SOUNDING DID INDICATE THE PRESENCE OF TWO WEAK CAPS...LIKELY THE RESULT OF SOME SUBSIDENCE IN THE WAKE OF EARLIER CONVECTION. OBJECTIVE ANALYSIS OF SEVERE PARAMETERS INDICATES THAT MOST OF NORTH TEXAS IS QUITE UNSTABLE WITH 1500-2000 J/KG CAPE WITH POCKETS OF HIGHER INSTABILITY IN AREAS WHERE THE SUN HAS PEAKED OUT. WIDESPREAD INHIBITION CONTINUES TO WEAKEN WHICH WILL SUPPORT MORE CONVECTIVE DEVELOPMENT OVER THE NEXT SEVERAL HOURS. THE DRYLINE WILL CONTINUE TO MOVE EAST THIS EVENING AND SCATTERED SEVERE THUNDERSTORMS WILL EVENTUALLY MOVE ACROSS NORTH TEXAS WITH THE BEST CHANCES ACROSS THE NORTHERN HALF OF THE CWA. STEEP LAPSE RATES WILL SUPPORT A VERY LARGE HAIL THREAT AND DAMAGING WIND THREAT. THE TORNADO THREAT WILL LIKELY BE LIMITED INITIALLY OWING TO GENERALLY WEAK DEEP LAYER SHEAR AND A BACKED MID LEVEL WIND PROFILE. THE WIND PROFILE IS EXPECTED TO BECOME A LITTLE MORE FAVORABLE LATER THIS EVENING AS THE STORMS CONTINUE EAST SO THIS POTENTIAL WILL CONTINUE TO BE MONITORED. CONCERNING THE FORECAST...WILL HAVE THE HIGHEST POPS SPREADING EAST INTO THE METROPLEX ALONG THE I-35 CORRIDOR AND NORTH TO THE RED RIVER THROUGH EARLY EVENING WITH A PROGRESSION RATHER QUICKLY INTO THE ARKLATEX BY MIDNIGHT. OVERNIGHT...AS THE MAIN TROUGH REMAINS TO THE WEST...WE WILL STILL BE IN A FAVORABLE AREA FOR ASCENT. MOST OF THE MODEL GUIDANCE BRING A SLUG OF MID LEVEL MOISTURE ACROSS NORTH TEXAS AFTER MIDNIGHT. IF THIS PANS OUT WITH STEEP LAPSE RATES STILL IN PLACE...ISOLATED ELEVATED CONVECTION MAY DEVELOP. HAIL WOULD BE THE MAIN THREAT WITH ANY STORMS LATE OVERNIGHT. BY THURSDAY MORNING...THE COLD FRONT MOVES THROUGH NORTH TEXAS USHERING IN SOME DRIER AIR AND CLEARING SKIES. THE NICE WEATHER WILL BE BRIEF AS CLOUDS ARE EXPECTED TO RETURN TO THE AREA FRIDAY WITH THE MAIN TROUGH MOVING ACROSS THE AREA. A STRONGER TROUGH ALSO MOVES THROUGH THE MIDWEST DURING THIS TIME SENDING A SECONDARY COLD FRONT THROUGH THE REGION. THIS SHOULD ALLOW TEMPERATURES ON FRIDAY TO BE RATHER COOL WITH HIGHS IN THE 60S AREAWIDE. IN ADDITION...SOME WEAK ASCENT WILL SUPPORT SOME LIGHT RAIN SHOWERS...ALTHOUGH RAIN CHANCES ARE GENERALLY AROUND 20 PERCENT. AS WE HEAD INTO THE WEEKEND AND EARLY NEXT WEEK...UPPER LEVEL RIDGING BUILDS INTO THE AREA ALLOWING TEMPERATURES TO WARM INTO THE 70S ON SATURDAY AND SUNDAY AND LOWER 80S BY MONDAY. MOST OF NEXT WEEK LOOKS QUIET WITH TEMPERATURES SLIGHTLY ABOVE NORMAL. DUNN && .AVIATION... /ISSUED 1247 PM CDT WED MAR 30 2016/ THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS MOVED ACROSS PARTS OF NORTH AND CENTRAL TEXAS THIS MORNING...AND THE REMAINING STORMS EXTENDED EAST OF A PARIS TO WAXAHACHIE TO LAMPASAS LINE AS OF 1730Z. THIS ACTIVITY WILL CONTINUE TO MOVE OFF TO THE EAST. THE NEXT THREAT OF THUNDERSTORMS FOR THE METROPLEX AND WACO TAF SITES WILL BE LATE AFTERNOON/EARLY EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THAT EXTENDED FROM SOUTHWESTERN OKLAHOMA TO EAST OF KCDS /CHILDRESS/ TO KBPG /BIG SPRING/ AT 1730Z. THE CURRENT TIMING HAS THESE STORMS AFFECTING THE METROPLEX TAF SITES 22Z-01Z...AND 00Z-03Z AT WACO. THERE WILL BE THE POTENTIAL FOR HAIL UP TO THE SIZE OF GOLFBALLS AND VERY STRONG GUSTY WINDS. THE STORM THREAT WILL SHIFT TO THE EAST OF THE I-35 CORRIDOR LATE THIS EVENING. VFR CONDITIONS ARE THEN EXPECTED TO RETURN TO THE METROPLEX...BUT STRATUS MAY COME BACK IN FOR THE 06 TO 15Z PERIOD AT WACO. A COLD FRONT WILL MOVE THROUGH THE METROPLEX TOWARD SUNRISE /12Z/ WITH A WIND SHIFT TO THE NORTHWEST AT 10 TO 15 KNOTS. THE WIND SHIFT AT WACO WILL 13 TO 15Z. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 75 49 63 44 / 50 10 5 20 10 WACO, TX 60 76 49 64 43 / 40 5 5 20 10 PARIS, TX 60 74 46 64 41 / 70 10 5 10 10 DENTON, TX 54 73 43 62 40 / 40 5 5 10 10 MCKINNEY, TX 57 73 44 63 41 / 60 10 5 20 10 DALLAS, TX 60 75 48 63 45 / 50 10 5 20 10 TERRELL, TX 60 73 48 65 43 / 70 10 5 20 10 CORSICANA, TX 63 76 51 66 45 / 60 10 5 20 10 TEMPLE, TX 62 78 50 65 44 / 30 5 5 20 10 MINERAL WELLS, TX 53 74 44 62 39 / 20 5 5 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 30, 3:40 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT WED MAR 30 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 340 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A DRYLINE WILL CONTINUE TO MOVE INTO NORTH TEXAS THROUGH THIS EVENING AND A COLD FRONT WILL OVERTAKE THE DRYLINE OVERNIGHT TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE THROUGH THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL ACCOMPANY SOME OF THE STORMS. A FEW TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS NORTH AND CENTRAL TEXAS THROUGH THIS EVENING.
In the hours before
Local storm report, Mar 30, 4:27 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 3 W WEATHERFORD 32.77N 97.85W
03/30/2016 E1.00 INCH PARKER TX PUBLICSpecial weather statement, Mar 30, 4:32 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT WED MAR 30 2016
TXZ117-118-302215-
PARKER TX-TARRANT TX-
432 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PARKER AND WESTERN
TARRANT COUNTIES UNTIL 515 PM CDT...
AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RENO TO NEAR LAKESIDE TO
NEAR ANNETTA TO 6 MILES NORTHEAST OF OAK TRAIL SHORES...AND MOVING
EAST AT 15 TO 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35W BETWEEN MILE MARKERS 43 AND 67.
INTERSTATE 20 BETWEEN MILE MARKERS 415 AND 438.
INTERSTATE 30 BETWEEN MILE MARKERS 1 AND 19.
INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 20.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3299 9728 3275 9725 3256 9736 3256 9782
3262 9772 3280 9765 3300 9766
TIME...MOT...LOC 2131Z 261DEG 12KT 3295 9757 3281 9757 3263 9764 3256
9776
BAINLocal storm report, Mar 30, 4:35 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL 6 SE VAN 32.46N 95.58W
03/30/2016 E2.00 INCH VAN ZANDT TX PUBLICSpecial weather statement, Mar 30, 4:58 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CDT WED MAR 30 2016
TXZ130-141-143-302245-
COMANCHE TX-HAMILTON TX-ERATH TX-
458 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE...
SOUTHEASTERN ERATH AND NORTHERN HAMILTON COUNTIES UNTIL 545 PM CDT...
AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GUSTINE...OR 14 MILES EAST OF COMANCHE...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HICO...GUSTINE AND CRANFILLS GAP.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3211 9805 3202 9799 3202 9800 3175 9782
3172 9842 3188 9850
TIME...MOT...LOC 2158Z 244DEG 22KT 3183 9838
BAINLocal storm report, Mar 30, 5:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST WHITE SETTLEMENT 32.77N 97.45W
03/30/2016 E70 MPH TARRANT TX AMATEUR RADIO
ESTIMATED 60-70 MPH NEAR WHITE SETTLEMENT ROAD AND 820Local storm report, Mar 30, 5:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 8 SW BENBROOK 32.60N 97.55W
03/30/2016 E0.88 INCH TARRANT TX PUBLIC
REPORT OF NICKEL SIZE HAIL 8 MILES SW OF BENBROOKThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:18 PM CDT | Wind Advisory | FWD | Bell, Collin, Cooke, Dallas, Denton, Ellis and 16 more | 4 hr |
| Mar 30, 1:40 PM CDT | Special Weather Statement | FWD | Stephens | 20 min |
| Mar 30, 1:46 PM CDT | Special Weather Statement | FWD | Henderson | 14 min |
| Mar 30, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 67 min |
| Mar 30, 2:05 PM CDT | Special Weather Statement | FWD | Van Zandt | 40 min |
| Mar 30, 2:26 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 64 min |
| Mar 30, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 62 min |
| Mar 30, 3:03 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Mar 30, 3:09 PM CDT | Special Weather Statement | FWD | Young | 21 min |
| Mar 30, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 30, 3:33 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Mar 30, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| Mar 30, 3:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Mar 30, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 47 min |
| Mar 30, 4:32 PM CDT | Special Weather Statement | FWD | Tarrant | 43 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Mar 30, 4:49 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Mar 30, 4:58 PM CDT | Special Weather Statement | FWD | Hamilton | 47 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 42 min |
| Mar 30, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 66 min |
| Mar 30, 5:15 PM CDT | Tornado Warning | FWD | Johnson | 15 min |
| Mar 30, 5:52 PM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton | 3 hr |
| Mar 30, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 63 min |
| Mar 30, 6:05 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Mar 30, 6:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 61 min |
| Mar 30, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 65 min |
| Mar 30, 6:34 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 41 min |
| Mar 30, 6:42 PM CDT | Flash Flood Warning | FWD | Hamilton | 2 hr |
| Mar 30, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.